Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 2, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 20, 2011, 2:45 AM CDT for Oklahoma County, Oklahoma. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 2:45 AM CDT (07:45 UTC)
- Expired
- May 20, 2011, 8:25 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
County Oklahoma County, OK
The radar
The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Canadian River at Britton Road at Oklahoma City (OKBO2). The gauge peaked at 17.45 ft at May 20, 2011, 3:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07241520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
180 WGUS44 KOUN 200745 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 245 AM CDT FRI MAY 20 2011 OKC109-201800- /O.NEW.KOUN.FL.W.0002.110520T0745Z-110520T1800Z/ /OKBO2.1.ER.110520T0653Z.110520T0900Z.110520T1200Z.NO/ 245 AM CDT FRI MAY 20 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE NORTH CANADIAN RIVER AT OKLAHOMA CITY. * UNTIL THIS AFTERNOON. * AT 2:00 AM FRIDAY THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE NORTH CANADIAN RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET EARLY FRIDAY MORNING. THE NORTH CANADIAN RIVER WILL FALL BELOW FLOOD STAGE MID FRIDAY MORNING. * IMPACT...AT 18 FEET...LOW-LYING CROPLANDS AND PASTURES EAST OF OKLAHOMA CITY NEAR THE TOWNS OF SPENCER AND JONES ARE BRIEFLY FLOODED. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 18.4 FEET ON JULY 8 2010. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
1 follow-up statement
329 WGUS84 KOUN 201325 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 825 AM CDT FRI MAY 20 2011 OKC109-201355- /O.CAN.KOUN.FL.W.0002.000000T0000Z-110520T1800Z/ /OKBO2.1.ER.110520T0653Z.110520T0730Z.110520T0843Z.NO/ 825 AM CDT FRI MAY 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE NORTH CANADIAN RIVER AT OKLAHOMA CITY. * AT 7 AM FRIDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 17.0 FEET. * THE NORTH CANADIAN RIVER CRESTED AT 17.49 FEET AT 2 AM FRIDAY... FELL BELOW FLOOD STAGE AT 4 AM FRIDAY... AND IS FORECAST TO CONTINUE TO FALL. THE NORTH CANADIAN RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 10:31 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, May 19, 10:31 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1031 PM CDT THU MAY 19 2011 .AVIATION... SHOWERS AND THUNDERSTORMS ARE EXPCTED IN WESTERN OKLAHOMA AFTER MIDNIGHT AND WILL SPREAD INTO CENTRAL OKALHOMA BY MORNING. MVFR CEILINGS ARE EXPECTED OVERNGHT IN NEARLY ALL OF WESTERN AND CENTRAL OKLAHOMA. THESE WILL LAST MUCH OF THE DAY FRIDAY IN CENTRAL OKLAHOMA, BUT CEILINGS ARE EXPECTED TO DISSIPATE IN WESTERN OKLAHOMA BEHIND A DRYLINE FRIDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BE COMMON FRIDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 823 PM CDT THU MAY 19 2011/ UPDATE... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT... WITH ADDITIONAL STORMS EXPECTED TO DEVELOP AS UPPER SYSTEM CONTINUES TO APPROACH THE REGION AND LLJ STRENGTHENS. HAVE ADJUSTED POPS TO ACCOUNT FOR CURRENT AND EXPECTED ACTIVITY. SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT BUT TRANSITION TO MORE OF A LARGE HAIL CONCERN LATER TONIGHT. WILL SEND UPDATES SHORTLY. MAXWELL PREV DISCUSSION... /ISSUED 534 PM CDT THU MAY 19 2011/ AVIATION... 0Z TAFS... RAIN AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS CENTRAL OKLAHOMA THIS EVENING. MVFR CEILINGS ARE EXPECTED OVERNGHT IN NEARLY ALL OF WESTERN AND CENTRAL OKLAHOMA. THESE WILL LAST MUCH OF THE DAY FRIDAY IN CENTRAL OKLAHOMA, BUT CEILINGS ARE EXPECTED TO DISSIPATE IN WESTERN OKLAHOMA BEHIND A DRYLINE FRIDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BE COMMON FRIDAY AFTERNOON. PREV DISCUSSION... /ISSUED 222 PM CDT THU MAY 19 2011/ DISCUSSION... THE BEGINNING OF A ACTIVE PERIOD HAS BEGUN THIS AFTN AS STORMS HAVE DEVELOPED THIS AFTN NEAR THE DRYLINE ACROSS WESTERN OK/WESTERN NORTH TX. EXPECT ADDITIONAL ACTIVITY TO DEVELOP THROUGH THE AFTN ACROSS WESTERN SECTIONS AND THEN POSSIBLY MORE WIDESPREAD ACTIVITY OVERNIGHT INTO CENTRAL SECTIONS OF OKLAHOMA... AND THEN PERHAPS FARTHER EAST FRIDAY MORNING. ANOTHER ACTIVE DAY EXPECTED ON FRIDAY... HOWEVER A LOT OF WHAT OCCURS TOMORROW WILL DEPEND ON LATE TONIGHT. A STRONGER PUSH FROM ALOFT MAY PUSH THINGS FURTHER EAST FOR SATURDAY INTO SUNDAY... BUT MAIN SFC FRONT WILL REMAIN TO THE NORTH WITH LOW LEVEL MOISTURE HANGING AROUND. THIS WILL SET THE STAGE FOR ADDITIONAL SHOWER/TSTM ACTIVITY EARLY/TO MID PART OF NEXT WEEK. A STRONGER SFC FRONT STILL APPEARS THAT IT WILL MOVE SOUTHEAST ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. THIS WILL LIKELY BRING SOME DRIER/COOLER AIR INTO THE AREA FOR LATTER HALF OF NEXT WEEK. & && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 77 65 83 / 60 60 40 0 HOBART OK 66 85 61 92 / 60 40 20 0 WICHITA FALLS TX 70 84 67 96 / 60 50 30 0 GAGE OK 61 79 50 87 / 50 10 20 0 PONCA CITY OK 67 78 62 79 / 60 60 60 10 DURANT OK 70 78 67 83 / 60 60 60 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/09/09
Hazardous weather outlook, May 19, 6:45 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT THU MAY 19 2011
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
645 PM CDT THU MAY 19 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN... WESTERN...
CENTRAL... AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.
LOCATION...
THE SLIGHT RISK AREA IS THAT PART OF OKLAHOMA AND NORTH TEXAS WEST
OF A LINE FROM STILLWATER TO ARDMORE.
TIMING...
UNTIL 3 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
AN APPROACHING UPPER STORM WILL PROVIDE SUFFICIENT VERTICAL
WIND SHEAR OVER THE REGION TO SUPPORT SEVERE THUNDERSTORMS INCLUDING
SUPERCELLS. LOW-LEVEL MOISTURE AND FAVORABLE WIND NEAR THE SURFACE
WILL HELP SUSTAIN SEVERE THUNDERSTORMS THROUGH THE EVENING.
THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND WIND GUSTS TO NEAR 65 MPH. TORNADOES ARE ALSO POSSIBLE.
AFTER MIDNIGHT A SECOND WAVE OF THUNDERSTORMS MAY DEVELOP IN
NORTHWEST OKLAHOMA AS THE UPPER STORM PASSES ACROSS THIS PART OF THE
STATE. LARGE HAIL IS THE MAIN THREAT FROM THESE THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE STORMS WILL PERSIST THROUGH FRIDAY AS
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE IN ADVANCE OF
THE UPPER LEVEL STORM SYSTEM. MOST OF THE THUNDERSTORM ACTIVITY WILL
BE LOCATED EAST OF A DRYLINE THAT WILL AGAIN BE LOCATED ACROSS FAR
WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS.
THUNDERSTORM CHANCES WILL BE RELATIVELY SMALL ACROSS THE AREA OVER
THE WEEKEND BEFORE INCREASING ONCE AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER STORM SYSTEM MOVES IN FROM THE WEST.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.
SIX/CJSIn the hours before
Special weather statement, May 20, 1:29 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CDT FRI MAY 20 2011
OKZ033-034-036-TXZ083-084-087-200715-
JACKSON OK-GREER OK-HARMON OK-HARDEMAN TX-FOARD TX-KNOX TX-
129 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...GREER...HARDEMAN...
HARMON...JACKSON AND KNOX COUNTIES.
AT 129 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF MCQUEEN TO 26 MILES WEST OF TRUSCOTT...MOVING
NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3405 10007 3424 10005 3424 10001 3426 10000
3486 9999 3504 9934 3497 9933 3361 9979
3355 9999 3383 10001 3385 10007Special weather statement, May 20, 1:59 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 159 AM CDT FRI MAY 20 2011 OKZ016-022-023-200730- CUSTER OK-CADDO OK-WASHITA OK- 159 AM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CUSTER AND WASHITA COUNTIES. AT 159 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BESSIE... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3573 9885 3545 9852 3520 9897 3539 9922
Special weather statement, May 20, 2:05 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 205 AM CDT FRI MAY 20 2011 OKZ018-019-024-200730- LOGAN OK-KINGFISHER OK-CANADIAN OK- 205 AM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...KINGFISHER AND LOGAN COUNTIES. AT 205 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES EAST OF OKARCHE TO 5 MILES SOUTHWEST OF EL RENO...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 50 MPH... LAT...LON 3589 9760 3546 9792 3546 9814 3589 9798
Special weather statement, May 20, 2:11 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
211 AM CDT FRI MAY 20 2011
OKZ021-022-033>037-TXZ083>085-087-200815-
BECKHAM OK-WASHITA OK-JACKSON OK-KIOWA OK-GREER OK-TILLMAN OK-
HARMON OK-HARDEMAN TX-WILBARGER TX-FOARD TX-KNOX TX-
211 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...FOARD...GREER...
HARDEMAN...HARMON...JACKSON...KIOWA...KNOX...TILLMAN...WASHITA AND
WILBARGER COUNTIES.
AT 211 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTH OF GRANITE TO 39 MILES SOUTHWEST OF BENJAMIN...MOVING
EAST NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3427 9995 3510 9965 3527 9890 3432 9914
3356 9964 3349 10000 3359 10001Special weather statement, May 20, 2:25 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 AM CDT FRI MAY 20 2011
OKZ009-014-200800-
ROGER MILLS OK-ELLIS OK-
225 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS
COUNTIES.
AT 225 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
DURHAM...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3621 9999 3613 9957 3576 9989 3574 10000
3582 10001Special weather statement, May 20, 2:29 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 229 AM CDT FRI MAY 20 2011 OKZ015>017-022-023-200800- DEWEY OK-BLAINE OK-CUSTER OK-CADDO OK-WASHITA OK- 229 AM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CUSTER... DEWEY AND WASHITA COUNTIES. AT 229 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF WEATHERFORD...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3588 9867 3558 9832 3530 9887 3554 9905
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa | 48 min |
| May 19, 7:38 PM CDT | Tornado Warning | OUN | Tillman | 52 min |
| May 19, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 52 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 42 min |
| May 19, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| May 19, 8:38 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 22 min |
| May 19, 8:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| May 19, 8:58 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 62 min |
| May 19, 9:06 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 19, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 61 min |
| May 19, 9:43 PM CDT | Special Weather Statement | OUN | Grady | 32 min |
| May 19, 9:58 PM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| May 19, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 64 min |
| May 19, 10:20 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 3 hr |
| May 19, 10:26 PM CDT | Special Weather Statement | OUN | Grady, Oklahoma | 34 min |
| May 19, 10:28 PM CDT | Special Weather Statement | OUN | Harmon | 32 min |
| May 19, 10:45 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 30 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| May 19, 10:58 PM CDT | Special Weather Statement | OUN | Noble | 32 min |
| May 19, 11:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| May 19, 11:20 PM CDT | Special Weather Statement | OUN | Greer | 25 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Noble | 64 min |
| May 19, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 22 min |
| May 20, 12:12 AM CDT | Special Weather Statement | OUN | Greer | 33 min |
| May 20, 12:16 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| May 20, 12:29 AM CDT | Special Weather Statement | OUN | Kay, Noble | 61 min |
| May 20, 12:42 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 20, 12:44 AM CDT | Special Weather Statement | OUN | Greer | 31 min |
| May 20, 1:15 AM CDT | Special Weather Statement | OUN | Washita | 30 min |
| May 20, 1:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 46 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 20, 2:11 AM CDT | Special Weather Statement | OUN | Greer, Jackson | 64 min |
| May 20, 2:25 AM CDT | Special Weather Statement | OUN | Ellis | 35 min |
| May 20, 2:29 AM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 20, 2:37 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| May 20, 2:57 AM CDT | Special Weather Statement | OUN | Blaine | 18 min |
| May 20, 3:04 AM CDT | Special Weather Statement | OUN | Logan | 26 min |
| May 20, 3:11 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Kiowa, Tillman | 49 min |
| May 20, 3:27 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 20, 3:54 AM CDT | Special Weather Statement | OUN | Garfield | 36 min |
| May 20, 3:56 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more | 64 min |
| May 20, 5:04 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more | 56 min |
| May 20, 5:29 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 20, 5:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 26 min |
| May 20, 6:04 AM CDT | Special Weather Statement | OUN | Kay | 41 min |
| May 20, 6:47 AM CDT | Areal Flood Advisory | OUN | Garfield | 118 min |
| May 20, 8:45 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma | 3 hr |
| May 20, 9:05 AM CDT | Special Weather Statement | OUN | Carter, Hughes, Johnston, Love, Murray, Pontotoc | 40 min |
| May 20, 9:57 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Marshall | 63 min |
| May 20, 10:28 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 32 min |
| May 20, 11:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 36 min |
| May 20, 11:47 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 43 min |
| May 20, 12:27 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 33 min |
| May 20, 12:37 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 7 hr |
| May 20, 2:15 PM CDT | Special Weather Statement | OUN | Love, Marshall | 30 min |
| May 20, 2:43 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 32 min |
| May 20, 3:19 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 26 min |
| May 20, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 39 min |
| May 20, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 32 min |
| May 20, 4:16 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 20, 4:52 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.